# SDR CA060511001

- Difficulty date: May 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna T207A
- Aircraft time: 13,717 hours
- Engine: Cont TSIO520M
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 12118061
- Condition: Cracked
- Location: Fuselage
- Part time: 13,791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK FOUND IN LOWER LT DOOR POST JAMB DURING ROUTINE INSPECTION.
